# SDR ALGA082913

- Difficulty date: January 10, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N58236
- Make and model: Bell 407
- Aircraft serial: 53069
- Aircraft time: 6,534 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 407040038101A
- Part serial: A378
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,028 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAST SHAFT CRACKED,  BELOW SPLINES, MIDDLE OF SHAFT.
